# SDR SWAA2022010552363

- Difficulty date: December 11, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SHIELD IS CRACK ; / [01] RECEIVED NEW SHIELD LOCATED AND DRILL HOLES NEW SHIELD INSTALLED NUTPLATES AS PER SRM 51-40-05 AND 51-40-02; [02] VERIFIED 1
